Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 503, NWS Norman, OK

October 13, 2012Caddo County, Canadian County, Grady County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Oct 13, 2012, 4:10 PM CDT for Caddo County, Canadian County, Grady County, Oklahoma. It was in force for 65 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 13, 2012, 4:10 PM CDT (21:10 UTC)
Expired
Oct 13, 2012, 5:15 PM CDT
In force
65 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Caddo County, OK, Canadian County, OK, Grady County, OK

The radar

The Norman radar (KTLX), 87 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 13, 4:20 PM CDTTSTM WND DMG1 E Fort Cobb, OKPOWER POLES BLOWN DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 13, 1:00 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 9.2 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2012-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 885 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2012-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 341 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
885 J/kg
Mixed-layer CIN
-162 J/kg
Mixed-layer LCL
683 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
341 m²/s²
0-3 km storm-relative helicity
365 m²/s²
Significant tornado parameter
0.3
Supercell composite
8.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

535 
WUUS54 KOUN 132110
SVROUN
OKC015-017-051-132215-
/O.NEW.KOUN.SV.W.0503.121013T2110Z-121013T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
410 PM CDT SAT OCT 13 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CADDO COUNTY IN SOUTHWEST OKLAHOMA...
  EXTREME SOUTHEASTERN CANADIAN COUNTY IN CENTRAL OKLAHOMA...
  NORTHERN GRADY COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 515 PM CDT

* AT 406 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL
  AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED
  5 MILES SOUTH OF FORT COBB...MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CHICKASHA...ANADARKO...TUTTLE...MINCO...BINGER...FORT COBB...
  VERDEN...AMBER...GRACEMONT...POCASSET...FORT COBB RESERVOIR...
  COGAR...ALBERT...LAKE CHICKASHA...TABLER...STECKER AND LAVERTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3530 9852 3538 9770 3505 9778 3488 9858
TIME...MOT...LOC 2106Z 240DEG 34KT 3502 9841 

$$
1 follow-up statement
454 
WWUS54 KOUN 132143
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
443 PM CDT SAT OCT 13 2012

OKC015-017-051-132215-
/O.CON.KOUN.SV.W.0503.000000T0000Z-121013T2215Z/
GRADY OK-CADDO OK-CANADIAN OK-
443 PM CDT SAT OCT 13 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM
CDT FOR NORTHERN GRADY...EAST CENTRAL CADDO AND EXTREME
SOUTHEASTERN CANADIAN COUNTIES...

AT 438 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
DESTRUCTIVE WINDS IN EXCESS OF 65 MPH. THIS STORM WAS LOCATED NEAR 
POCASSET...MOVING NORTHEAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
CHICKASHA...ANADARKO...TUTTLE...MINCO...VERDEN...AMBER...POCASSET
AND LAKE CHICKASHA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3532 9824 3538 9770 3505 9778 3500 9827
TIME...MOT...LOC 2138Z 241DEG 37KT 3517 9804 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 13, 3:45 PM CDT, 25 minutes earlier.

Area forecast discussion, Oct 13, 3:45 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
345 PM CDT SAT OCT 13 2012

...SEVERE THUNDERSTORMS EXPECTED THROUGH 1 AM CDT TONIGHT
SOUTHEAST OF A CHEROKEE TO QUANAH LINE...

.DISCUSSION...
THE MAIN CONCERN IS ONGOING SEVERE THUNDERSTORMS.

CURRENT STORMS NEAR A SEYMOUR TO EL RENO LINE HAVE DEVELOPED JUST
AHEAD AND EAST OF THE DRYLINE. GENERALLY THINK THESE STORMS WILL
CONGEAL INTO ONE MAIN LINE BY 7 PM CDT NEAR AN ARCHER CITY TO ADA
LINE AND QUICKLY MOVE EAST...LIKELY EXITING ATOKA AND BRYAN
COUNTIES BY 1 AM CDT. THINK THE LATEST HRRR RUNS HANDLE THIS
WELL.

THE MAIN HAZARD IS DAMAGING WINDS UP TO 70 MPH...ESPECIALLY ONCE
STORMS FORM INTO ONE MAIN LINE. A COLD POOL OF AIR SEEMS TO BE
DEVELOPING WITH THE LINE OF STORMS FROM FREDERICK TO EL RENO
WHICH WILL ONLY GET STRONGER OVER THE NEXT FEW HOURS. NOT TO
MENTION...FORCING FROM THE APPROACHING MID/UPPER LOW/TROUGH OVER
WESTERN KANSAS AND THE PANHANDLES WILL ALLOW THE LINE OF STORMS
TO GROW AND PERHAPS ACCELERATE OVER THE NEXT SEVERAL HOURS.

THERE IS A POTENTIAL FOR TORNADOES AND LARGE HAIL UP TO GOLF
BALLS WITH DISCRETE SUPERCELLS AHEAD OF THE MAIN DEVELOPING
LINE...WHICH APPEARS TO BE MOST LIKELY SOUTHEAST OF A KNOX
CITY TO OKLAHOMA CITY TO CHANDLER LINE. LOW LCLS WITH SURFACE
DEWPOINTS AROUND 70 DEGREES...50-100 J/KG 0-3KM MLCAPE...AND
0-1 KM SRH 150 TO 300 M2/S2 SUPPORT LOW LEVEL ROTATING
SUPERCELLS. ANY SUPERCELLS WILL MOVE NORTHEAST AROUND
50 MPH.

ALL SEVERE STORMS WILL END BY 1 AM CDT TONIGHT.

BEYOND TONIGHT...GENERALLY DRY AND QUIET WEATHER WILL
PREVAIL. DID NOT CHANGE ANYTHING BEYOND SUNDAY.

MBS

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  52  80  53  83 /  70   0   0   0
HOBART OK         51  82  51  82 /  10   0   0   0
WICHITA FALLS TX  55  83  54  86 /  70   0   0   0
GAGE OK           48  81  43  86 /  10   0   0   0
PONCA CITY OK     53  79  48  81 /  40   0   0   0
DURANT OK         60  82  54  84 / 100   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

06/17
Hazardous weather outlook, Oct 13, 4:10 PM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
410 PM CDT SAT OCT 13 2012

OKZ004>048-050>052-TXZ083>090-141000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
410 PM CDT SAT OCT 13 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH 1 AM CDT TONIGHT
ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS...SOUTHEAST OF A CHEROKEE
TO HOBART TO QUANAH LINE.

LOCATION...
THE SLIGHT RISK AREA IS SOUTHEAST OF A CHEROKEE TO HOBART TO QUANAH LINE.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS IS NOW THROUGH 1 AM CDT TONIGHT.

IMPACTS...
THE MAIN HAZARD IS DAMAGING WIND GUSTS UP TO 70 MPH.

GOLF BALL SIZED HAIL AND A FEW TORNADOES ARE POSSIBLE WITH DISCRETE
SUPERCELLS AHEAD OF THE MAIN LINE OF STORMS SOUTH OF A KNOX CITY TO
OKLAHOMA CITY TO CHANDLER LINE.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS OKLAHOMA
AND WESTERN NORTH TEXAS ARE URGED TO REMAIN ALERT AND PAY CLOSE ATTENTION
TO THE LATEST WARNINGS AND FORECASTS DUE TO ONGOING SEVERE WEATHER OPERATIONS.

DISCUSSION...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS OVER THE AREA WHICH DEVELOPED
JUST AHEAD AND EAST OF A DRYLINE WILL FORM ONE MAIN LINE BY 7 PM CDT NEAR
AN ARCHER CITY TO ADA LINE AS FORCING FROM AN APPROACHING MID/UPPER TROUGH
INCREASES. THIS LINE WILL QUICKLY MOVE EAST AROUND 50 MPH AND INTO EASTERN
OKLAHOMA BY 1 AM CDT TONIGHT.

A FEW DISCRETE SUPERCELL THUNDERSTORMS SOUTHEAST OF THE MAIN LINE OF STORMS
WILL AFFECT LOCATIONS SOUTH OF A KNOX CITY TO OKLAHOMA CITY TO CHANDLER LINE
THROUGH AT LEAST 7 PM CDT. THESE STORMS MAY PRODUCE TORNADOES AND LARGE HAIL
UP TO THE SIZE OF GOLF BALLS. THE DEVELOPING LINE OF STORMS MAY OVERTAKE
ANY DISCRETE SUPERCELLS AFTER 7 PM CDT.

DUE TO MODERATE INSTABILITY AND UNSEASONABLY STRONG WIND SHEAR...SOME
STORMS WILL BE SEVERE THROUGH 1 AM CDT TONIGHT.

ALL STORMS AND THE SEVERE WEATHER THREAT WILL END BY 1 AM CDT TONIGHT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY OCT 14.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.

OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAINFALL AROUND AN INCH OR TWO FROM STORMS MAY CAUSE
MINOR FLOODING ANYWHERE SOUTHEAST OF A CHEROKEE TO HOBART TO QUANAH LINE
THROUGH 1 AM CDT TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
PRIMARILY QUIET WEATHER WILL OCCUR FROM SUNDAY THROUGH THE END OF NEXT
WEEK. OUR NEXT CHANCE FOR THUNDERSTORMS WILL ARRIVE WEDNESDAY NIGHT AS
AN UPPER LEVEL DISTURBANCE AND COLD FRONT MOVE THROUGH THE REGION.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM SUNDAY.

MBS

In the hours before

Special weather statement, Oct 13, 3:16 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 316 PM
CDT SAT OCT 13 2012

OKZ023-027-038-132100-
CADDO OK-GRADY OK-COMANCHE OK-
316 PM CDT SAT OCT 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CADDO...
SOUTHWESTERN GRADY AND NORTHEASTERN COMANCHE COUNTIES UNTIL 400 PM
CDT...

AT 311 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FORT SILL...
MOVING NORTHEAST AT 50 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
LAWTON...RUSH SPRINGS...ELGIN...CYRIL...FLETCHER...STERLING...
CEMENT...AGAWAM...LAKE ELLSWORTH...FORT SILL...LAVERTY AND ACME.

LAT...LON 3457 9846 3469 9855 3504 9812 3483 9778
TIME...MOT...LOC 2011Z 225DEG 37KT 3465 9845
Special weather statement, Oct 13, 3:31 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
331 PM CDT SAT OCT 13 2012

OKZ031-032-042-132100-
SEMINOLE OK-PONTOTOC OK-HUGHES OK-
331 PM CDT SAT OCT 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SEMINOLE...
CENTRAL PONTOTOC AND SOUTHWESTERN HUGHES COUNTIES UNTIL 400 PM CDT...

AT 329 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FITZHUGH...
MOVING NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
ADA...KONAWA...BYNG...FRANCIS...FITZHUGH AND SASAKWA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3463 9663 3465 9690 3499 9674 3499 9642
TIME...MOT...LOC 2029Z 216DEG 36KT 3471 9679

30
Special weather statement, Oct 13, 3:39 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 339 PM
CDT SAT OCT 13 2012

TXZ087>089-132130-
BAYLOR TX-ARCHER TX-KNOX TX-
339 PM CDT SAT OCT 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BAYLOR...NORTHWESTERN
ARCHER AND SOUTHEASTERN KNOX COUNTIES UNTIL 430 PM CDT...

AT 335 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MABELLE...
MOVING NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
SEYMOUR...HOLLIDAY...GOREE...MABELLE...LAKE DIVERSION...BOMARTON...
DUNDEE...MANKINS AND LAKESIDE CITY.

LAT...LON 3348 9967 3383 9897 3383 9854 3344 9926
TIME...MOT...LOC 2035Z 239DEG 35KT 3363 9913
Special weather statement, Oct 13, 3:51 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 351 PM
CDT SAT OCT 13 2012

OKZ037-044-TXZ085-086-132130-
COTTON OK-TILLMAN OK-WICHITA TX-WILBARGER TX-
351 PM CDT SAT OCT 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COTTON...
SOUTHEASTERN TILLMAN...NORTHWESTERN WICHITA AND EAST CENTRAL
WILBARGER COUNTIES UNTIL 430 PM CDT...

AT 349 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ELECTRA...
MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
ELECTRA...GRANDFIELD...RANDLETT...DEVOL AND HAYNESVILLE.

LAT...LON 3400 9897 3412 9901 3433 9857 3415 9843
TIME...MOT...LOC 2049Z 243DEG 27KT 3407 9890
Special weather statement, Oct 13, 3:58 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 357 PM
CDT SAT OCT 13 2012

OKZ037-038-044-132145-
COTTON OK-TILLMAN OK-COMANCHE OK-
358 PM CDT SAT OCT 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COTTON...
NORTHEASTERN TILLMAN AND SOUTHWESTERN COMANCHE COUNTIES UNTIL 445
PM CDT...

AT 353 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CHATTANOOGA...
MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
LAWTON...GERONIMO...CHATTANOOGA...FAXON AND FORT SILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3437 9876 3447 9882 3469 9842 3446 9820
TIME...MOT...LOC 2053Z 243DEG 27KT 3442 9872
Special weather statement, Oct 13, 4:05 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 405 PM
CDT SAT OCT 13 2012

OKZ044-TXZ086-089-090-132145-
COTTON OK-WICHITA TX-CLAY TX-ARCHER TX-
405 PM CDT SAT OCT 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COTTON...SOUTHEASTERN
WICHITA...NORTHWESTERN CLAY AND ARCHER COUNTIES UNTIL 445 PM CDT...

AT 403 PM CDT...A STRONG THUNDERSTORMS WERE LOCATED NEAR DUNDEE
AND WICHITA FALLS...MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
WICHITA FALLS...SHEPPARD AFB...IOWA PARK...HENRIETTA...ARCHER CITY...
HOLLIDAY...PETROLIA...BYERS...SCOTLAND...DEAN...MEGARGEL...JOLLY...
DUNDEE...LAKE KICKAPOO...LAKE ARROWHEAD...MANKINS...KAMAY...
LAKESIDE CITY...PLEASANT VALLEY AND CASHION.

LAT...LON 3344 9894 3385 9894 3420 9826 3387 9800
TIME...MOT...LOC 2103Z 243DEG 27KT 3373 9885

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 1:00 PM CDTSpecial Weather StatementOUNJackson, Kiowa30 min
Oct 13, 1:26 PM CDTSevere Thunderstorm WarningOUNJackson49 min
Oct 13, 1:54 PM CDTSpecial Weather StatementOUNKiowa21 min
Oct 13, 2:10 PM CDTSevere Thunderstorm WarningOUNCaddo, Jackson, Kiowa, Washita35 min
Oct 13, 2:43 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Kiowa, Washita47 min
Oct 13, 3:05 PM CDTSpecial Weather StatementOUNKiowa40 min
Oct 13, 3:14 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady, Kingfisher, Logan, Oklahoma46 min
Oct 13, 3:16 PM CDTSpecial Weather StatementOUNComanche44 min
Oct 13, 3:27 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady48 min
Oct 13, 3:31 PM CDTSpecial Weather StatementOUNPontotoc29 min
Oct 13, 3:34 PM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc, Seminole27 min
Oct 13, 3:58 PM CDTSpecial Weather StatementOUNComanche47 min
Oct 13, 4:01 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman59 min
Oct 13, 4:23 PM CDTSpecial Weather StatementOUNLincoln, Payne22 min
Oct 13, 4:36 PM CDTSpecial Weather StatementOUNCleveland24 min
Oct 13, 5:05 PM CDTSpecial Weather StatementOUNOklahoma25 min
Oct 13, 5:12 PM CDTSpecial Weather StatementOUNJefferson63 min
Oct 13, 5:27 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love, Murray, Stephens63 min
Oct 13, 5:49 PM CDTSpecial Weather StatementOUNLincoln, Oklahoma26 min
Oct 13, 6:09 PM CDTSevere Thunderstorm WarningOUNAtoka, Carter, Coal, Garvin, Johnston, Love and 3 more66 min
Oct 13, 6:43 PM CDTSpecial Weather StatementOUNCotton, Stephens32 min
Oct 13, 6:47 PM CDTSpecial Weather StatementOUNCleveland43 min
Oct 13, 6:54 PM CDTSpecial Weather StatementOUNCleveland36 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.